MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419501510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 - age at time of event: 75 years old at the time of study enrollment.
 
Event or Problem Description
It was reported that restenosis occurred requiring additional intervention.On (b)(6) 2022, the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The first target lesion was in the right distal popliteal artery and right tibial peroneal trunk with 4.5 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 60 mm lesion length with 99 % stenosis and was classified as tasc ii class c lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-boston scientific (bsc) atherectomy device, pre-dilation was performed using 3 mm x 40 mm coyote pta balloon.Treatment of target lesion was performed by dilation using 4 mm x 80 mm ranger drug coated balloon.Following treatment, the final residual stenosis was noted to be 30%.The second target lesion was in the right mid superficial femoral artery and right distal superficial femoral artery with 5.5 mm proximal reference vessel diameter and 5.5 mm distal reference vessel diameter with 120 mm lesion length with 70 % stenosis and was classified as tasc ii class b lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-bsc atherectomy device, pre-dilation was performed using 5 mm x 120 mm sterling pta balloon.Treatment of target lesion was performed by dilation using 5 mm x 150 mm ranger drug coated balloon.Following treatment, the final residual stenosis was noted to be 20%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, subject was noted with symptoms related to stenosis of right superficial femoral artery and popliteal artery.In response to the event, target lesion revascularization was performed.On the same day, the event was considered to be resolved.
 
Event or Problem Description
It was reported that restenosis occurred requiring additional intervention.On (b)(6) -2022, the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The first target lesion was in the right distal popliteal artery and right tibial peroneal trunk with 4.5 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 60 mm lesion length with 99 % stenosis and was classified as tasc ii class c lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-boston scientific (bsc) atherectomy device, pre-dilation was performed using 3 mm x 40 mm coyote pta balloon.Treatment of target lesion was performed by dilation using 4 mm x 80 mm ranger drug coated balloon.Following treatment, the final residual stenosis was noted to be 30%.The second target lesion was in the right mid superficial femoral artery and right distal superficial femoral artery with 5.5 mm proximal reference vessel diameter and 5.5 mm distal reference vessel diameter with 120 mm lesion length with 70 % stenosis and was classified as tasc ii class b lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-bsc atherectomy device, pre-dilation was performed using 5 mm x 120 mm sterling pta balloon.Treatment of target lesion was performed by dilation using 5 mm x 150 mm ranger drug coated balloon.Following treatment, the final residual stenosis was noted to be 20%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, subject was noted with symptoms related to stenosis of right superficial femoral artery and popliteal artery.In response to the event, target lesion revascularization was performed.On the same day, the event was considered to be resolved.It was further reported that the second target lesion was in the right distal superficial femoral artery.On (b)(6) 2023, the subject visited the hospital with complaint of severe and worsening right calf claudication with decreased doppler signal in the right pedal arteries.Hence, subject was planned for right lower extremity angiogram with possible intervention on a later date.(b)(6) 2023 is considered as the onset date of the event.On (b)(6) 2023, subject visited the hospital for right lower extremity angiogram in the setting of ongoing severe calf claudication.Rutherford assessment revealed class iii claudication in the right calf.The subject was noted with atherosclerosis of right lower extremity with intermittent claudication.Physical examination revealed right pulses 1+ with biphasic signal in dorsalis pedis/posterior tibial artery, left pulses 2+ with triphasic signals.On the same day, bilateral lower extremity angiogram revealed: left lower extremity: eccentric calcified 35% stenosis was noted in common femoral artery.Right lower extremity (target limb): mild diffuse 25% calcified disease in common femoral artery and profunda femoral artery; eccentric 30% calcified stenosis in near ostial sfa; multisegmental 70-80% severely calcified nodular stenosis in mid to distal sfa; 90% calcified stenosis in distal popliteal artery; very distal chronic calcified occlusion was noted in anterior tibial artery with no visualization of dorsalis pedis artery; mid to distal chronic calcified occlusion in posterior tibial artery, peroneal artery terminating at the ankle and provided collateral reconstitution of plantar artery in the foot.On (b)(6) -2023, 329 days post index procedure,70-80% stenosis noted in right mid to distal superficial femoral artery and 90 % stenosis noted in right distal popliteal artery was treated by orbital atherectomy using 1.5 mm diamondback crown atherectomy device.Followed by balloon angioplasty using 5 mm x 200 mm sterling pta balloon in right distal sfa and 4 mm x 40 mm sterling pta balloon in right distal popliteal artery.Subsequently, drug coated balloon angioplasty was performed by using 6 mm x 200 mm ranger dcb in right distal sfa and 5 mm x 40 mm ranger dcb in right distal popliteal artery.Post treatment, 25% residual stenosis was noted from right mid to distal sfa and 20% residual stenosis was noted in right distal popliteal artery.Only right distal sfa was treated by drug coated balloon angioplasty with 20% residual stenosis.Further selective angiography of the right peroneal artery revealed significant collateral reconstitution of plantar arteries in right foot.On the same, the event was considered to be resolved, and the subject was discharged from the hospital on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
A2 - age at time of event: 75 years old at the time of study enrollment b5.Describe event or problem: added information, based on additional information.
 
Additional Manufacturer Narrative
A2 - age at time of event: 75 years old at the time of study enrollment.A4 - weight: 71.7 kg.B5.Describe event or problem: added information, based on additional information.
 
Event or Problem Description
It was reported that restenosis occurred requiring additional intervention.On (b)(6) 2022, the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The first target lesion was in the right distal popliteal artery and right tibial peroneal trunk with 4.5 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 60 mm lesion length with 99 % stenosis and was classified as tasc ii class c lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-boston scientific (bsc) atherectomy device, pre-dilation was performed using 3 mm x 40 mm coyote pta balloon.Treatment of target lesion was performed by dilation using 4 mm x 80 mm ranger drug coated balloon.Following treatment, the final residual stenosis was noted to be 30%.The second target lesion was in the right mid superficial femoral artery and right distal superficial femoral artery with 5.5 mm proximal reference vessel diameter and 5.5 mm distal reference vessel diameter with 120 mm lesion length with 70 % stenosis and was classified as tasc ii class b lesion.Prior to treatment of target lesion with the study device, atherectomy was performed using 1.5 mm non-bsc atherectomy device, pre-dilation was performed using 5 mm x 120 mm sterling pta balloon.Treatment of target lesion was performed by dilation using 5 mm x 150 mm ranger drug coated balloon.Following treatment, the final residual stenosis was noted to be 20%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, subject was noted with symptoms related to stenosis of right superficial femoral artery and popliteal artery.In response to the event, target lesion revascularization was performed.On the same day, the event was considered to be resolved.It was further reported that the second target lesion was in the right distal superficial femoral artery.On un (b)(6) 2023, the subject visited the hospital with complaint of severe and worsening right calf claudication with decreased doppler signal in the right pedal arteries.Hence, subject was planned for right lower extremity angiogram with possible intervention on a later date.On 03-aug- 2023 is considered as the onset date of the event.On (b)(6) 2023, subject visited the hospital for right lower extremity angiogram in the setting of ongoing severe calf claudication.Rutherford assessment revealed class iii claudication in the right calf.The subject was noted with atherosclerosis of right lower extremity with intermittent claudication.Physical examination revealed right pulses 1+ with biphasic signal in dorsalis pedis/posterior tibial artery, left pulses 2+ with triphasic signals.On the same day, bilateral lower extremity angiogram revealed: left lower extremity: eccentric calcified 35% stenosis was noted in common femoral artery.Right lower extremity (target limb): mild diffuse 25% calcified disease in common femoral artery and profunda femoral artery; eccentric 30% calcified stenosis in near ostial sfa; multisegmental 70-80% severely calcified nodular stenosis in mid to distal sfa; 90% calcified stenosis in distal popliteal artery; very distal chronic calcified occlusion was noted in anterior tibial artery with no visualization of dorsalis pedis artery; mid to distal chronic calcified occlusion in posterior tibial artery, peroneal artery terminating at the ankle and provided collateral reconstitution of plantar artery in the foot.On (b)(6) 2023, 329 days post index procedure,70-80% stenosis noted in right mid to distal superficial femoral artery and 90 % stenosis noted in right distal popliteal artery was treated by orbital atherectomy using 1.5 mm diamondback crown atherectomy device.Followed by balloon angioplasty using 5 mm x 200 mm sterling pta balloon in right distal sfa and 4 mm x 40 mm sterling pta balloon in right distal popliteal artery.Subsequently, drug coated balloon angioplasty was performed by using 6 mm x 200 mm ranger dcb in right distal sfa and 5 mm x 40 mm ranger dcb in right distal popliteal artery.Post treatment, 25% residual stenosis was noted from right mid to distal sfa and 20% residual stenosis was noted in right distal popliteal artery.Only right distal sfa was treated by drug coated balloon angioplasty with 20% residual stenosis.Further selective angiography of the right peroneal artery revealed significant collateral reconstitution of plantar arteries in right foot.On the same, the event was considered to be resolved, and the subject was discharged from the hospital on dual antiplatelet therapy.It was further reported that the restenosis occurred on the right femoropopliteal artery.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23222229
Report Number2124215-2025-68331
Device Sequence Number9478598
Product Code ONU
UDI-Device Identifier08714729976028
UDI-Public(01)08714729976028(17)240330(10)2882H22
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2024
Device Model NumberH74939419501510
Device Catalogue NumberH74939419501510
Device Lot Number02882H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/10/2025
12/31/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/06/2025
01/26/2026
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceAsian